Common "Stomach Pain" queries answered by top doctors | iCliniq

Stomach Pain

Stomach or abdominal pain is the pain felt between the chest and pelvic regions. Constipation, diarrhea, gastroenteritis (stomach flu), stress, acid reflux, and vomiting are some of the causes of stomach pain. Severe stomach pain is seen in appendicitis, gallbladder stone, and kidney stones.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am vomiting blood and have stomach pain. Why?

Query: Hello doctor, I have been throwing up blood for over a week now and it is bright red. I have severe pain in the top part of my stomach. The doctor said there is nothing wrong. Please help.  Read Full »


Dr. Kagathara Happy Kumar Devkaranbhai

Answer: Hello, Welcome to icliniq.com. What was hemoglobin level in CBC (complete blood count) report? If it was less than 10 g/dl then you need to hospitalize for supportive treatment, possible blood transfusion requirement and further evaluation. Do you experience difficulty in swallowing, burning type ...  Read Full »

Is it safe to take Miralax for a long time?

Query: Hello doctor, I wanted to know whether Polyethylene glycol 3350 (Miralax) is safe on a long run? I am having it for the last 25 days. Is it safe enough? I have a constipation problem and visited many gastroenterologists and tried many laxatives, but only Polyethylene glycol 3350 gave me relief. But ...  Read Full »


Dr. Kagathara Happy Kumar Devkaranbhai

Answer: Hi, Welcome to icliniq.com. I can understand your concern for abdominal symptoms. Yes, Miralax can cause symptoms similar to abdominal bloating in some patients, although it depends on the duration (that is the time since when it is taken) and the amount of dosage. The need of Mebeverine tab...  Read Full »

Could severe pain in the right lower abdomen be due to an appendicitis?

Query: Hello doctor, I suddenly started having severe pain all over my stomach yesterday. I took injections for pain, vomiting, and gas from the nearby clinic. But the pain did not stop, and it continued till the evening. Then I went to a hospital, where I was told it might be an appendix and to ensure tha...  Read Full »


Dr. Kagathara Happy Kumar Devkaranbhai

Answer: Hello, Welcome to icliniq.com. I can understand your unavoidable necessity to delay the treatment. Based on the description of your stomach pain, it might be due to an appendicitis. Another possibility for similar pain is kidney stones, but this was excluded from the normal urine report. You must ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.